Had allergic reaction to parixtiin what should I do
Stop taking the drug immediately. If you are having problems breathing, call 911. If possible, call your Dr's. office for directions. If not possible, call a poison control center for directions. Follow the directions closely. Make sure that your allergic reaction to the drug goes on record with every Dr. that you have. Keep a record of this in your purse or wallet.
Also Karen; Let your pharmacy know so they can add it to your record at the store to maks sure if a Doctor prescribes something for you that has anything close to this that you won't get it. And you can also talk to your Pharmacist about the reaction and what you should do or if it is something that you can get to get through the reaction. Best of luck. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2010 • 1 answer
Posted 4 Mar 2012 • 1 answer
Wife's allergic to amoxicillin,says if it touches her skin she will have an allergic reaction?T or F
Posted 21 Jun 2013 • 5 answers
Metformin - my husband is on this medicine and now has weakness in his arms and can hardly lift them
Posted 20 Feb 2014 • 1 answer
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
Posted 21 Jan 2015 • 1 answer